MathSciNet Relay Station
MathSciNet bibliographic data
MR722263 46E15 (30D55 42B30 46J15)
Chang, Sun-Yung A.; Ciesielski, Z. Spline characterizations of $H\sp{1}$. Studia Math. 75 (1983), no. 2, 183–192.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement